MathSciNet Relay Station
MathSciNet bibliographic data
MR9665 (5,181b) 33.0X
Fock, V. A. On the representation of an arbitrary function by an integral involving Legendre's functions with a complex index. C. R. (Doklady) Acad. Sci. URSS (N.S.) 39, (1943). 253–256.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement